Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: A note on a natural equivalence relation on fuzzy power set
Journal: Fuzzy Sets and Systems
Volume: 148
Issue: 2
First page: 201
Last page: 210
Issue Date: 1-Dec-2004
Rank: M22
ISSN: 0165-0114
DOI: 10.1016/j.fss.2003.10.025
Abstract: 
The necessary and sufficient conditions under which two fuzzy sets with the same domain have equal families of cut sets are given. Consequently, there is a corresponding equivalence relation on the related fuzzy power set. The collection of classes under this relation can be ordered, and we give a necessary and sufficient condition under which it is a lattice.
Keywords: Closure | Cut | Equivalent fuzzy sets | Lattice valued fuzzy set
Publisher: Elsevier
Project: Serbian Ministry of Science and Technology, Grant No. 1227

Show full item record

SCOPUSTM   
Citations

32
checked on Jan 30, 2023

Page view(s)

16
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.